Alert archive / Missouri / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 261, NWS Springfield, MO

May 26, 2006McDonald County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at May 26, 2006, 1:59 AM CDT for McDonald County, Missouri. It was in force for 76 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 26, 2006, 1:59 AM CDT (06:59 UTC)
Expired
May 26, 2006, 3:15 AM CDT
In force
76 min
Issued by
NWS Springfield, MO
Area
Counties, with a storm outline in the text

County McDonald County, MO

The radar

The Springfield radar (KSGF), 95 km from the middle of the area, began a volume at 06:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 26, 2:05 AM CDTTSTM WND DMG2 Sw Rocky Comfort, MOTREE REPORTED BLOWN DOWN ACROSS BEAVER RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 25, 10:49 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 7.0 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2006-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1738 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2006-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1738 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
1925 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
246 m²/s²
Significant tornado parameter
0.1
Supercell composite
10.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 260659
SVRSGF
MOC119-260815-
/O.NEW.KSGF.SV.W.0261.060526T0659Z-060526T0815Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
159 AM CDT FRI MAY 26 2006

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MCDONALD COUNTY IN SOUTHWEST MISSOURI.

* UNTIL 315 AM CDT.

* AT 154 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED 9 MILES EAST OF GOODMAN...OR 11 MILES SOUTHEAST
  OF NEOSHO...AND MOVING SOUTHEAST AT 15 MPH.

* THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN
  MCDONALD COUNTY...INCLUDING THE TOWN OF POWELL.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 3675 9407 3675 9438 3651 9433 3651 9409

$$

FOSTER
2 follow-up statements
000 
WWUS53 KSGF 260713
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
213 AM CDT FRI MAY 26 2006

MOC119-260815-
/O.CON.KSGF.SV.W.0261.000000T0000Z-060526T0815Z/
MCDONALD MO-
213 AM CDT FRI MAY 26 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN 
MCDONALD COUNTY UNTIL 315 AM CDT...

AT 209 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL.  THIS STORM WAS LOCATED 10 MILES SOUTHWEST OF WHEATON...OR 12
MILES NORTHEAST OF PINEVILLE...AND MOVING SOUTHEAST AT 20 MPH.

THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN
MCDONALD COUNTY...INCLUDING THE TOWN OF POWELL.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE 
IMMEDIATELY FOR LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. 
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG 
BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 3675 9407 3675 9438 3651 9433 3651 9409

$$

FOSTER
000 
WWUS53 KSGF 260813
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
314 AM CDT FRI MAY 26 2006

MOC119-260824-
/O.EXP.KSGF.SV.W.0261.000000T0000Z-060526T0815Z/
MCDONALD MO-
314 AM CDT FRI MAY 26 2006

...THE SEVERE THUNDERSTORM WARNING FOR MCDONALD COUNTY HAS BEEN
ALLOWED TO EXPIRE...

AT 312 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE.

IF SEVERE WEATHER WAS OBSERVED...PLEASE REPORT IT TO THE NEAREST LAW
ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL
WEATHER SERVICE IN SPRINGFIELD.

LAT...LON 3675 9407 3675 9438 3651 9433 3651 9409

$$

FOSTER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 5:47 PM CDT, 8 hours 12 minutes earlier.

Area forecast discussion, May 25, 5:47 PM CDT, 8 hours 12 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE SPRINGFIELD MO
547 PM CDT THU MAY 25 2006

.DISCUSSION...

...MESOSCALE UPDATE...
STRONG TO SEVERE STORMS QUICKLY DEVELOPED AFTER 4 PM JUST SOUTH OF
THE DEW POINT BOUNDARY WHICH WAS SLOWLY SAGGING SOUTHWARD INTO
SOUTHERN MISSOURI WHERE CAPES OF OVER 5000 J/KG WERE OCCURRING WITH
NO CONVECTIVE INHIBITION.  STORMS WERE SHIFTING TO THE SOUTHEAST AND
SHOULD CONTINUE TO PRODUCE NICKEL TO GOLF BALL SIZE HAIL OVER THE
NEXT FEW HOURS AS THEY MOVE INTO UNDISTURBED AIR MASS.

LINDENBERG

...PREVIOUS DISCUSSION...

18Z SGF SOUNDING CONFIRMS THE HIGH INSTABILITY IN PLACE OVER THE
SOUTHERN OZARKS EARLY THIS AFTERNOON WITH 5600 J/KG CAPES AND NO
CINS.  IF WE HAD A DECENT TRIGGERING MECHANISM SEVERE STORMS WOULD
HAVE NO TROUBLE DEVELOPING QUICKLY.  FAIRLY SHARP DEWPOINT GRADIENT
FROM CENTRAL MISSOURI WHERE DEW POINTS WERE IN THE 50S TO THE
SOUTHERN MISSOURI OZARKS WHERE READINGS WERE IN THE UPPER 60S TO LOW
70S.  HOWEVER...SOUTHWARD PUSH OF BOUNDARY LOOKS VERY LETHARGIC AT
THIS POINT WITH MINIMAL PRESSURE FALLS AHEAD OF THE BOUNDARY.
WITHOUT ADDITIONAL FORCING PROBABLY ONLY LOOKING AT ISOLATED
CONVECTION OVER SOUTHERN MISSOURI DURING THE AFTERNOON/EARLY EVENING
HOURS.  IF STORMS DO DEVELOP...SHOULD QUICKLY BECOME SEVERE WITH
MAINLY LARGE HAIL/DAMAGING WIND EXPECTED.  CERTAINLY EXPECTING MORE
ORGANIZED ACTIVITY TO BE CONCENTRATED FURTHER EAST WHERE UPPER LEVEL
FEATURE WILL HAVE MORE INTERACTION.

UPPER PATTERN IS EXPECTED TO UNDERGO SOME CHANGE OVER THE NEXT 24 TO
36 HOURS AS UPPER LOW SHIFTS WELL EAST OF THE REGION AND RIDGE
BEGINS TO BUILD IN.  CONVECTION WILL BE POSSIBLE TONIGHT IN THE HIGH
PLAINS WITH LOW LEVEL JET AND SURFACE BOUNDARY INTERACTION.  THIS
ACTIVITY COULD PUSH INTO SOUTHEAST KANSAS AND SOUTHWEST MISSOURI
TOWARD MORNING AND AFFECT THE WESTERN OZARKS DURING THE MORNING
HOURS FRIDAY.  TEMPERATURES ON FRIDAY COULD BE IMPACTED BY POSSIBLE
MCS REMNANTS AND WILL HAVE TO BE MONITORED.  HAVE CURRENTLY KEPT
HIGHS IN THE UPPER 80S TO AROUND 90.

TEMPERATURES SHOULD REMAIN QUITE WARM THROUGH THE WEEKEND WITH UPPER
RIDGE IN PLACE AND 850 TEMPERATURES OF +20 TO +22 IMPACTING THE
CWA.  EXPECTING TO BE FAIRLY CAPPED THROUGH THE WEEKEND AND HAVE
KEPT CONVECTIVE PRECIPITATION OUT OF THE FORECAST FOR NOW.
AFTERNOON HIGHS WILL LIKELY APPROACH RECORDS ON SATURDAY AND
SUNDAY...SEE CLIMATE SECTION BELOW.

UPPER RIDGE EXPECTED TO SHIFT TO THE EAST OF THE CWA FOR MUCH OF THE
UPCOMING WEEK WITH MAIN FOCUS FOR CONVECTION TO THE WEST WITH
SURFACE BOUNDARY IN THE PLAINS.  KEPT LOW POPS GOING THROUGH THE
PERIOD MAINLY FOR POSSIBLE AFTERNOON/EVENING INSTABILITY CONVECTION.

LINDENBERG

&&

.AVIATION...

FOR THE 00Z TAFS...CONVECTION HAS SHIFTED SOUTH OF THE TERMINAL
FORECAST POINTS AT JLN/SGF AND BOUNDARY WAS SHIFTING THROUGH THESE
LOCATIONS AS OF 2230Z.  CONVECTION SHOULD REMAIN SOUTH OF THE
SOUTHWARD MOVING BOUNDARY THIS EVENING WITH CLEARING SKY BEHIND THE
BOUNDARY.  STILL UNSURE ON EVOLUTION OF POTENTIAL MCS OVER THE HIGH
PLAINS THIS EVENING...BUT COULD SEE SOME CONVECTION TOWARDS MORNING
OVER EASTERN KANSAS AND WESTERN MISSOURI.  HAVE LEFT CONVECTION OUT
OF TERMINALS FOR NOW AND BROUGHT IN SOME MID LEVEL CLOUD COVER.

LINDENBERG

&&

.CLIMATE

UPPER RIDGE AND WARM 850 MB TEMPERATURES WILL LEAD TO NEAR RECORD
HIGHS OVER THE WEEKEND.  HERE ARE THE CURRENT RECORDS FOR THE NEXT
FEW DAYS...

                MAY 26      MAY 27    MAY 28

SPRINGFIELD    92/1953     88/1911    89/1911
JOPLIN         94/1953     89/1991    92/1983
WEST PLAINS    95/1953     90/1962    89/1962
ROLLA/VICHY    92/1953     90/1905    91/1962

MMT/LINDENBERG

&&

.SGF WATCHES/WARNINGS/ADVISORIES...

MO...NONE.
KS...NONE.

WFO SGF
Hazardous weather outlook, May 25, 7:41 PM CDT, 6 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
741 PM CDT THU MAY 25 2006

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-261100-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
741 PM CDT THU MAY 25 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

  WEATHER HAZARDS EXPECTED:

  ISOLATED THUNDERSTORMS...SOME MAY PRODUCE:
    HAIL TO THE SIZE OF GOLF BALLS OR LARGER.
    DAMAGING WINDS IN EXCESS OF 60 MPH.
    AND HEAVY RAINFALL WHICH COULD CAUSE LOCALIZED FLOODING.

  AREAS AFFECTED AND TIMING:

  SCATTERED STORMS ALONG AND SOUTH OF A NEOSHO TO EMINENCE LINE...
  MAINLY THROUGH 10 PM.

  DISCUSSION:

  SEVERE STORMS DEVELOP DURING THE LATE AFTERNOON ALONG AND
  AHEAD OF A SURFACE BOUNDARY SEPARATING DEWPOINTS IN THE 50S
  FROM DEWPOINTS IN THE 70S.  THIS BOUNDARY INTERACTED WITH
  EXTREME INSTABILITY OVER SOUTHERN MISSOURI TO PRODUCE THE
  SEVERE STORMS.

  THE STORMS WILL CONTINUE TO PUSH SOUTHEAST INTO EXTREME
  SOUTHERN MISSOURI THROUGH THE REMAINDER OF THE MID EVENING
  HOURS...AND WILL LIKELY PRODUCE HAIL TO THE SIZE OF GOLF
  BALLS.

  AS THE INSTABILITY BEGINS TO DECREASE DURING THE LATE
  EVENING...STORMS SHOULD BEGIN TO DIMINISH IN INTENSITY
  AND MOVE SOUTH OUT OF THE AREA.

  ADDITIONAL THUNDERSTORMS MAY DEVELOP OUT IN THE PLAINS TONIGHT
  AND PUSH SOUTHEAST INTO SOUTHEAST KANSAS AND SOUTHWEST MISSOURI
  LATE TONIGHT.  THESE STORMS ARE EXPECTED TO REMAIN BELOW SEVERE
  LIMITS BUT MAY PRODUCE HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

  ISOLATED TO WIDELY SCATTERED THUNDERSTORMS WILL AGAIN BE POSSIBLE
  ON FRIDAY AS THE FRONT LIFTS BACK TO THE NORTH.  AFTER A DRY
  WEEKEND...WIDELY SCATTERED THUNDERSTORMS WILL AGAIN BE POSSIBLE
  MUCH OF THE UPCOMING WORK WEEK...MAINLY DURING THE MID TO LATE
  AFTERNOON THROUGH THE EARLY EVENING HOURS.

.SPOTTER INFORMATION STATEMENT...

  SPOTTERS WILL BE NEEDED THROUGH THE MID EVENING OVER SOUTHERN
  MISSOURI.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

LINDENBERG

In the hours before

Local storm report, May 25, 10:58 PM CDT, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1058 PM CDT THU MAY 25 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1057 PM     HAIL             10 E CASSVILLE          36.68N 93.69W
05/25/2006  E2.75 INCH       BARRY              MO   PUBLIC

&&

LDOOLEY
Special weather statement, May 25, 11:14 PM CDT, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1114 PM CDT THU MAY 25 2006

MOZ088-090-093>096-101>105-260615-
JASPER-GREENE-NEWTON-LAWRENCE-CHRISTIAN-DOUGLAS-MCDONALD-BARRY-
STONE-TANEY-OZARK-
INCLUDING THE CITIES OF...JOPLIN...CARTHAGE...SPRINGFIELD...
NEOSHO...AURORA...MOUNT VERNON...NIXA...OZARK...AVA...ANDERSON...
PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY...GALENA...
BRANSON...FORSYTH...GAINESVILLE...THEODOSIA
1114 PM CDT THU MAY 25 2006

THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH
400 UNTIL 5 AM CDT FRIDAY WHICH REPLACES SEVERE THUNDERSTORM
WATCH 396. THE NEW WATCH IS VALID FOR THE FOLLOWING AREAS

IN MISSOURI THE NEW WATCH INCLUDES 11 COUNTIES

IN SOUTHWEST MISSOURI

BARRY                 CHRISTIAN             DOUGLAS
GREENE                JASPER                LAWRENCE
MCDONALD              NEWTON                OZARK
STONE                 TANEY

THIS INCLUDES THE CITIES OF...ANDERSON...AURORA...AVA...BRANSON...
CARTHAGE...CASSVILLE...FORSYTH...GAINESVILLE...GALENA...JOPLIN...
KIMBERLING CITY...MONETT...MOUNT VERNON...NEOSHO...NIXA...OZARK...
PINEVILLE...REPUBLIC...SPRINGFIELD AND THEODOSIA.

GAEDE
Local storm report, May 25, 11:48 PM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1148 PM CDT THU MAY 25 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1147 PM     HAIL             CRANE                   36.91N 93.57W
05/25/2006  E0.88 INCH       STONE              MO   LAW ENFORCEMENT

&&

LDOOLEY
Local storm report, May 26, 12:18 AM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1218 AM CDT FRI MAY 26 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1217 AM     HAIL             SHELL KNOB              36.63N 93.63W
05/26/2006  E0.88 INCH       BARRY              MO   AMATEUR RADIO

&&

LDOOLEY
Local storm report, May 26, 12:34 AM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1234 AM CDT FRI MAY 26 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1233 AM     HAIL             NEOSHO                  36.87N 94.37W
05/26/2006  E1.00 INCH       NEWTON             MO   LAW ENFORCEMENT

&&

LDOOLEY
Local storm report, May 26, 1:01 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
101 AM CDT FRI MAY 26 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1259 AM     FLASH FLOOD      NEOSHO                  36.87N 94.37W
05/26/2006                   NEWTON             MO   LAW ENFORCEMENT

            LOW LYING STREETS IN TOWN ARE BEGINNING TO FLOOD

&&

LDOOLEY

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 7:01 PM CDTSevere Thunderstorm WarningSGFBarry59 min
May 25, 7:05 PM CDTTornado WarningSGFLawrence25 min
May 25, 7:16 PM CDTSevere Thunderstorm WarningSGFStone74 min
May 25, 7:59 PM CDTSevere Thunderstorm WarningSGFBarry31 min
May 25, 8:00 PM CDTFlash Flood WarningSGFStone6 hr
May 25, 8:25 PM CDTSevere Thunderstorm WarningSGFStone65 min
May 25, 8:33 PM CDTSevere Thunderstorm WarningSGFChristian, Taney87 min
May 25, 9:17 PM CDTSevere Thunderstorm WarningSGFBarry58 min
May 25, 9:30 PM CDTSevere Thunderstorm WarningSGFStone75 min
May 25, 10:01 PM CDTTornado WarningSGFBarry, Stone31 min
May 25, 10:05 PM CDTSevere Thunderstorm WarningSGFLawrence55 min
May 25, 10:16 PM CDTSevere Thunderstorm WarningSGFBarry74 min
May 25, 10:48 PM CDTSevere Thunderstorm WarningSGFStone72 min
May 25, 11:02 PM CDTSevere Thunderstorm WarningSGFLawrence43 min
May 25, 11:30 PM CDTSevere Thunderstorm WarningSGFBarry75 min
May 25, 11:53 PM CDTTornado WarningSGFBarry, Stone67 min
May 26, 12:23 AM CDTSevere Thunderstorm WarningSGFNewton67 min
May 26, 12:37 AM CDTFlash Flood WarningSGFNewton6 hr
May 26, 1:20 AM CDTFlash Flood WarningSGFBarry5 hr
May 26, 1:28 AM CDTSevere Thunderstorm WarningSGFBarry47 min
May 26, 1:31 AM CDTSevere Thunderstorm WarningSGFNewton74 min
May 26, 2:00 AM CDTFlash Flood WarningSGFStone5 hr
May 26, 2:26 AM CDTSevere Thunderstorm WarningSGFJasper64 min
May 26, 2:44 AM CDTSevere Thunderstorm WarningSGFNewton76 min
May 26, 2:53 AM CDTFlash Flood WarningSGFJasper4 hr
May 26, 3:27 AM CDTSevere Thunderstorm WarningSGFJasper63 min
May 26, 4:14 AM CDTSevere Thunderstorm WarningSGFJasper76 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.